Just joined! This newbie is on her 3rd day of duramine treatment

Discussion in 'Introductions' started by loveforallkay, Apr 5, 2013.

  1. loveforallkay

    loveforallkay New Member
    Registered

    Joined:
    Apr 5, 2013
    Messages:
    5
    Likes Received:
    0
    Hello guys! I'm so glad I found this forum.. I'm 24 years old, small framed, barely 150cm :p
    I have about 10kg to lose and achieve my ideal weight. I hope it won't take me that long...
    So, this is my very first time taking any rx diet aid, and so far it's working and I'm alive. So that's a good thing!

    I used to eat all night around. I'm one of those people who eat because you are bored...type.
    So over the years, I gained weight despite my pretty fast metabolism and especially accumulated most of those fats in my abdomen area.
    Eating and thinking about food all day distracted me from studying at home.
    Besides from losing weight, I also want to start developing a healthy diet to go with the rest of my life.

    So here's my short term experience with duramine.
    It did cut my appetite to barely there- level. I still feel hungry after not eating like 6,7 hours, but I can only intake a small portion to satisfy my hunger now.
    I can go without eating anything after my dinner, which is like....a miracle.

    The below are my side effects from taking this..
    1. First day - crazy fast heart beat after 5-6 hours, insomnia
    2. second day - still fast heart beat, but not as crazy and strong as first day, insomnia but better than yesterday, I tried to exercise but immediately after i started I was nauseated.

    Not noticing any dry mouth or mood change, I being insomnia actually help me get up early in the morning and go to my class :p:p

    The part I'm mostly worried about is my fast heart beat.. Would it eventually subside in a couple more days?
    I do want to start exercising, I can't do that when I get nauseated after doing sit-ups for 7 times... Walking around campus I have no problem.

    Let me know what everyone else is thinking :D


    Kay
     
  2. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hi Loveforallkay!

    So young and so purposeful!
    I think it's quite common thing when people "eat all night around", especially if they were forced to due to night work shifts. Of course there are other reasons too.
    Well, palpitation is no common side effect as far as I known, but happens sometimes. I"m sure some ladies here will agree.
    But let's hope it'll gone and you will lose weight safely.
    As for insomnia - yes it's "normal" as for the weight loss pill.
    Anyways, it seems you are OK so far. I am glad to meet you here, so share us your thoughts if you want;)

    xxx

    Kate
     
  3. loveforallkay

    loveforallkay New Member
    Registered

    Joined:
    Apr 5, 2013
    Messages:
    5
    Likes Received:
    0
    Hi Kate! you lost 160lbs?! :eek: True successor!


    I'm feeling even better today with very minor side effects except for the palpitation.. I'm surprised that it's not a common side effect :/
    But maybe it's more exaggerated in my case since I have lower blood pressure (100/50) than normal and I get palpitation quite often even without duramine.
    I was kinda scared on the first day when it went up to 180bpm while I was sitting down listening to a lecture.
    It is getting better tho. Hopefully will be completely gone by next week. :D
    I also feel that my appetite has slightly increased. Still, I don't really think much about food. I'm just hungry when the normal meal time comes.

    AAANDDD today! I finally bought a scale and weighed myself.
    Been 3 days, and I lost 8 lbs since 3 days ago.. and that is 6lb less than my baseline..
    And I looked down at my belly, no change :confused:
    Usually when I lose that much weight that fast, my belly shrinks lolll Maybe it was some water that I lost.

    Anyways, I'll keep posting my daily experience for someone who wants to know more about duramine!



    xoxo


    Kay
     
  4. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 21, 2009
    Messages:
    2,090
    Likes Received:
    848
    Hello again!
    I'm sorry - I missed that, but what dosage do you take?
    Because:
    a) If you are taking 30mg (considered a high dose), palpitation may be a sign to reduce the dose.
    b) If you have already had palpitations before Duromine therapy, you might suffer from hidden disorders (better to consult a doc)

    I've done some research and: actually Duromine CAN cause some palpitations at the beginning of the therapy in some people. My advice: wait 5-7 days and check your state, if palpitation still bothers you ---> go to your therapist immediately.

    GOOD LUCK!

    ps: Fingers crossed! And I hope you'll be fine and palpitation will never disturb you again!
    Hugs! Kate
     
Loading...
Similar Threads - joined newbie 3rd
  1. SkinnyMe
    Replies:
    4
    Views:
    128
  2. Europe16
    Replies:
    8
    Views:
    178
  3. UnicornDreamer
    Replies:
    3
    Views:
    533
  4. Nerds
    Replies:
    2
    Views:
    512
  5. LHay
    Replies:
    3
    Views:
    570